Aug 17, 2007
Hi: A nutritionist friend told me that magnesium stearate can cause bloating and gas in HIV patients? Is that true? Does it have any side effects or interactions especially in HIV+ people? Thanks!
| Response from Dr. Henry
I have seen seen any data suggesting that HIV+ persons have any unique problems with magnesium stearate which is generally considered a non toxic substance which is used as an additive in a variety of products including pills/tablets as a filler. If any reader has a specific reference about problems due to magnesium stearate in HIV+ persons please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- Sexually Transmitted Disease That Cause Numbness
- What Stds Cause A Redness And Red Bumps On Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.